Central limit theorems for the radial spanning tree

Matthias Schulte, Christoph Thäle

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Consider a homogeneous Poisson point process in a compact convex set in d‐dimensional Euclidean space which has interior points and contains the origin. The radial spanning tree is constructed by connecting each point of the Poisson point process with its nearest neighbour that is closer to the origin. For increasing intensity of the underlying Poisson point process the paper provides expectation and variance asymptotics as well as central limit theorems with rates of convergence for a class of edge functionals including the total edge length.
Original languageEnglish
Pages (from-to)262-286
Number of pages25
JournalRandom Structures and Algorithms
Volume50
Issue number2
DOIs
Publication statusPublished - Mar 2017

Fingerprint Dive into the research topics of 'Central limit theorems for the radial spanning tree'. Together they form a unique fingerprint.

  • Cite this